# SDR QMLDMG1344

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N88SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 10,749 hours, 42,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 10,749 hours, 42,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE AIRFRAME, FOUND THE LT AND RT SKINS OF THE CEILING STRUCTURE CRACKED.  CONSULTED MFG ENGINEERING.  AWAITING A REPAIR SCHEME.
